# SDR SWAA2020050542857

- Difficulty date: April 15, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT FCB BS400 - BS480 LBL23 WL157. / REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BS400 TO BS 500 1) LBL23 WL157 FABRICATED FROM BAC 1490-444 #7075T62 LOT #1428695-1 IAW SRM 51-40-02; SRM 53-00-53-2R-6 AND DWG 143A7500 89004U 24APR20
